On extending congruences from partial algebras
Fundamenta Mathematicae, Tome 88 (1975) no. 1, pp. 11-16
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_88_1_11_16,
author = {Isidore Fleischer},
title = {On extending congruences from partial algebras},
journal = {Fundamenta Mathematicae},
pages = {11--16},
year = {1975},
volume = {88},
number = {1},
doi = {10.4064/fm-88-1-11-16},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-88-1-11-16/}
}
Isidore Fleischer. On extending congruences from partial algebras. Fundamenta Mathematicae, Tome 88 (1975) no. 1, pp. 11-16. doi: 10.4064/fm-88-1-11-16
Cité par Sources :